Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    problems after orgasam
    avatar
    Babyboo82 posted:
    HI my fiance is 50 years old, good shape for his age, has no signs that we know of, of any heart or blood pressure problems. However he has extreme pain in the back of his legs above the knee after an orgasam plus severe dizziness. Can someone please tell me a little about what this could be? I am very worried about him. I cannot get him to go to a doctor cause he hates going. Please help me.
    Reply
     
    avatar
    counterso responded:
    This is an urgent issue and may be an early sign of heart disease. He needs to see his physician immediately. You are right to be worried, and he cannot avoid seeing a doctor. Make an appointment this week, or one of these episodes may soon require an ambulance.


    Spotlight: Member Stories

    Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

    Helpful Tips

    penis vibration mostly cured
    Just want to thank everyone for their posts. I thought I was dying. Maybe I had brain, spinal, or penile cancer. Reading your posts I ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.